# SDR CA090723008

- Difficulty date: July 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 11,190 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 89H10527
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG WOULD NOT RETRACT FULLY DUE TO LT GEAR DOORS CLOSING PREMATURELY ON LT MAIN WHEEL.
